# SDR CALA2014022190407

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 43,006 hours, 17,636 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CROSS BEAM RT END FITTING HAS CORROSION AT FRAME 70, STRINGER 23.  ORIGINAL THICKNESS WAS 0.300 & REMAINING THICKNESS AFTER CORROSION REMOVAL IS 0.200.  MATERIAL LOSS IS 0.100.  OUT OF LIMITS IAW A319 SRM 51-73-11, PAGE 11.  REMOVED DAMAGED FITTING & REPLACED IT WITH A NEW FITTING IAW A319 SRM 51-72- 11, STEPS 5 & 6.
